Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conditional analytic Feynman integrals on abstract Wiener spaces

Author: Dong Myung Chung
Journal: Proc. Amer. Math. Soc. 112 (1991), 479-488
MSC: Primary 46G12; Secondary 28C20
MathSciNet review: 1060719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define the concept of a conditional analytic Feynman integral of a function $ F$ on an abstract Wiener space $ B$ given a function $ X$ and then establish the existence of the conditional Feynman integral for all functions in the Fresnel class on $ B$. We also use the conditional Feynman integral to provide a fundamental solution to the Schrödinger equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G12, 28C20

Retrieve articles in all journals with MSC: 46G12, 28C20

Additional Information

Keywords: Abstract Wiener space, conditional abstract Wiener integral, Feynman integral, conditional Feynman integral
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society